# SDR USAA2011120500017

- Difficulty date: December 2, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 61,859 hours, 41,578 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT WINDOW HANDLE MISSING - NR 2 RIGHT SIDE.  MAINTENANCE INSTALLED NEW EMERGENCY EXIT WINDOW HANDLE ON NR 2 RIGHT SIDE.  OPS CHECK GOOD.
